On the global structure of the set of positive solutions of some semilinear elliptic boundary value problems

  1. Fraile, J.M. 1
  2. López-Gómez, J. 1
  3. De Lis, J.C.S. 2
  1. 1 Universidad Complutense de Madrid
    info

    Universidad Complutense de Madrid

    Madrid, España

    ROR 02p0gd045

  2. 2 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

Journal:
Journal of Differential Equations

ISSN: 1090-2732

Year of publication: 1995

Volume: 123

Issue: 1

Pages: 180-212

Type: Article

DOI: 10.1006/JDEQ.1995.1162 SCOPUS: 2-s2.0-0000403205 GOOGLE SCHOLAR lock_openOpen access editor
Data source: Scopus